Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Safe Sex and HIV PreventionSafe Sex and HIV Prevention
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Have I given Myself a Death Sentence
Jul 9, 2003

Eight weeks ago, I performed oral sex on a female of unknown status. It was a moment of drunken stupidity. After it was all done she stated that she was at the end of her period. I do not recall seeing any blood. Afterwards I had painful urination that was cured by Zithromax. I have since experienced, starting at two weeks after the act, soft stools but then changing to hard and back, tingling and numbness in my right leg, through all the anxiety, I had a week of decreased appetite and what seemd like depression, that is all gone. these symptoms began at week two and have been on and off for the last six weeks. Could this be ARS or is most likely Anxiety. I have seen a doctor who doesnt seem concerned. There was no unprotected vaginal insertion. And the oral incident was only once. PLEASE HELP!!!!!!

Response from Mr. Kull

The risk for HIV transmission through performing oral sex on a woman is very low (see cunnilingus). The CDC has only documented a few cases of transmission through cunnilingus, and most studies confirm the rather low risk for transmission through this route. This means that you shouldn't be worrying so much about HIV transmission through this route, and that you should try to stop diagnosing yourself. This all could be very well related to anxiety, but keep talking with your doctor about symptoms that you experience.

RMK



Previous
Please help me out
Next
Cat Scratch

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement